# SDR A6WA202410108834

- Difficulty date: October 10, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 39,921 hours, 39,047 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 1809
- Condition: Failed
- Location: Zone 500 Flaps
- Part time: 40,589 hours, 39,065 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE EXTENDING FLAP TO 8 DEG ON APPROACH, RCVD "FLAP FAIL" CAUTION MESSAGE. PERFORMED FLAP RESET PROCEDURE IAW AWAC SUPPLEMENT 98-18IBOX 12.  FLAPS RESET. PLACARED AND PLACED ON MEL ***** AIRCRAFT REMOVED FROM SERVICE ***** R/R LFT BPSU  OPS CHECK GOOD AT THIS TIME. REF AMM 27-51-10 REMOVED PLACARDE AND REMOVED FROM MEL PN OFF: 855D100-15 PN ON: 855D100-15 SN OFF: 1809 SN ON: 2363
